# SDR C2XA07CL071

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- Aircraft time: 14,944 hours, 14,957 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAY FLIGHT 2386 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS.  THE GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MAIN GEAR PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
